Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


There are knots whose tunnel numbers go down under connected sum

Author: Kanji Morimoto
Journal: Proc. Amer. Math. Soc. 123 (1995), 3527-3532
MSC: Primary 57M25
MathSciNet review: 1317043
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show that there are infinitely many tunnel number two knots K such that the tunnel number of $ K\char93 K'$ is equal to two again for any 2-bridge knot $ K'$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25

Additional Information

PII: S 0002-9939(1995)1317043-4
Keywords: Knots, tunnel numbers, connected sum
Article copyright: © Copyright 1995 American Mathematical Society